×

zbMATH — the first resource for mathematics

Wiener-Hopf integral operators with discontinuous symbols. (English. Russian original) Zbl 0294.47026
Sov. Math., Dokl. 14, 1001-1005 (1973); translation from Dokl. Akad. Nauk SSSR 211, 277-280 (1973).

MSC:
47B35 Toeplitz operators, Hankel operators, Wiener-Hopf operators
47Gxx Integral, integro-differential, and pseudodifferential operators
47C05 Linear operators in algebras
45E10 Integral equations of the convolution type (Abel, Picard, Toeplitz and Wiener-Hopf type)
PDF BibTeX XML Cite